# SDR 96ZZZX4248

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1910
- Make and model: Boeing 727-23
- Aircraft serial: 19385
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Hail Damage
- Location: Airframe
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DESCENDING TO MCO AT 13,000 FEET AND 250 KNOTS.  ENTERED SCATTERED HAIL.  NO FLAPS DOWN, NO LANDING GEAR DOWN.  DAMAGE TO NR 2 ENGINE RING COWL, UPPER 180, LEADING EDGE DAMAGE AND ALL OLD REPAIRS TURN LOOSE, WINDOW SEAL TORN BACK, UPPER BEACON BROKE, RADOME DAMAGE (REPLACED).  FLT NR 72 CAK TO MCO AT 3-30-96,  FERRY AIRCRAFT TO MOBILE AEROSPACE FOR REPAIRS.  STANDARD SRM REPAIRS WERE ACCOMPLISHED, 111 DISCREPANCIES WERE DISCOVERED TO THE SHEET METAL AND REPAIRS WERE MADE.  AIRCRAFT RETURNED TO SERVICE 12 DAYS LATER, APPROXIMATELY 4-11-96.
